# SDR REXA2015071000706

- Difficulty date: July 10, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 18,748 hours, 12,083 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Arm
- Condition: Worn
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-830-108 CREW ESCAPE HATCH HINGE ARMS HAVE WEAR.  REPAIRED CREW ESCAPE HATCH HINGE ARMS IAW ECRA J952-03549.  0.010 MATERIAL REMOVED REF 60014.
